Alert archive / North Carolina / Flash Flood Warnings in 2020

Flash Flood Warning 39, NWS Blacksburg, VA

July 19, 2020Watauga County, North Carolina

NWS Blacksburg, VA issued this flash flood warning at Jul 19, 2020, 6:16 PM EDT for Watauga County, North Carolina. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2020, 6:16 PM EDT (22:16 UTC)
Expired
Jul 19, 2020, 7:49 PM EDT
In force
93 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Flood severity
None

County Watauga County, NC

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2020-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 470 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2020-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
470 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
1324 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

086 
WGUS51 KRNK 192216
FFWRNK
NCC189-200115-
/O.NEW.KRNK.FF.W.0039.200719T2216Z-200720T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service BLACKSBURG VA
616 PM EDT Sun Jul 19 2020

The National Weather Service in BLACKSBURG has issued a

* Flash Flood Warning for...
  Watauga County in northwestern North Carolina...

* Until 915 PM EDT.

* At 615 PM EDT, Doppler radar and automated gauges indicated
  thunderstorms producing heavy rain across the warned area. Up to
  two inches of rain have already fallen. Flash flooding is ongoing
  or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Boone...
  Blowing Rock...
  Beech Mountain...
  Foscoe...
  Sugar Grove...
  Deep Gap...
  and Todd.

Additional rainfall amounts of 2 to 3 inches are possible in the 
warned area over the next hour.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.

&&

LAT...LON 3634 8186 3636 8180 3634 8176 3634 8171
      3639 8173 3639 8172 3635 8164 3627 8156
      3625 8149 3619 8146 3615 8150 3612 8154
      3611 8181 3616 8182 3619 8186 3619 8189
      3622 8191 3627 8189 3629 8192

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

VFJ
2 follow-up statements
035 
WGUS71 KRNK 192302
FFSRNK

Flash Flood Statement
National Weather Service BLACKSBURG VA
702 PM EDT Sun Jul 19 2020

NCC189-200115-
/O.CON.KRNK.FF.W.0039.000000T0000Z-200720T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Watauga NC-
702 PM EDT Sun Jul 19 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR 
WATAUGA COUNTY...

At 701 PM EDT, Doppler radar and automated gauges indicated
thunderstorms producing heavy rain across the warned area. Up to two
inches of rain have already fallen. Flash flooding is ongoing or
expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Boone...
Blowing Rock...
Beech Mountain...
Foscoe...
Sugar Grove...
Deep Gap...
and Todd.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.

&&

LAT...LON 3634 8186 3636 8180 3634 8176 3634 8171
      3639 8173 3639 8172 3635 8164 3627 8156
      3625 8149 3619 8146 3615 8150 3612 8154
      3611 8181 3616 8182 3619 8186 3619 8189
      3622 8191 3627 8189 3629 8192

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

VFJ
571 
WGUS71 KRNK 192349
FFSRNK

Flash Flood Statement
National Weather Service BLACKSBURG VA
749 PM EDT Sun Jul 19 2020

NCC189-192359-
/O.CAN.KRNK.FF.W.0039.000000T0000Z-200720T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Watauga NC-
749 PM EDT Sun Jul 19 2020

...THE FLASH FLOOD WARNING FOR 
WATAUGA COUNTY IS CANCELLED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3634 8186 3636 8180 3634 8176 3634 8171
      3639 8173 3639 8172 3635 8164 3627 8156
      3625 8149 3619 8146 3615 8150 3612 8154
      3611 8181 3616 8182 3619 8186 3619 8189
      3622 8191 3627 8189 3629 8192

$$

VFJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 3:00 PM EDT, 3 hours 16 minutes earlier.

Area forecast discussion, Jul 19, 3:00 PM EDT, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
300 PM EDT Sun Jul 19 2020

.SYNOPSIS...
An upper level ridge will remain over the eastern half
of the United States into early next week. This will result in hot
and humid conditions with a chance for afternoon and evening
thunderstorms through the period.

&&

.NEAR TERM /THROUGH MONDAY/...
As of 1000 AM EDT Sunday...

An upper level ridge centered over the southern Appalachian
mountains will bring hot and humid conditions to the region
today and possibly continuing into Wednesday.

Temperatures this morning may be slightly ahead of where they
were at this time yesterday in the east especially, and with
guidance from MET/MAV and the NBM 1-2 deg higher on afternoon
temperatures compared to yesterday, plus morning soundings at
RNK and GSO are showing temperature profiles ever so slightly
warmer in the layer that it is expected to mix to, along with
being a bit drier aloft, so have nudged up highs 1-2 degrees.
Dew pts may be the bigger question in terms of getting to the
heat advisory criteria and while there is no longer a dew pt
gradient across the north part of forecast area mixing could be
enough to bring some back into the upper 60s to near 70, vs
lower to mid 70s where they are now across most locations except
for higher elevations. Bottom line is while not all locations
in the current advisory may reach 105 heat index for two hours,
I think many areas farther east in the Piedmont will or
otherwise it will be close. Thus no changes to current locations
for heat advisory, including back into Roanoke valley where in
the city especially it good reach criteria. Also included in the
heat advisory is Roanoke County which also has a code level
yellow for moderate poor air quality.

Coverage of thunderstorms today will be less than yesterday.
The area with the highest chance of seeing storms today will be
the northwest North Carolina mountains. Despite high
instabilities this afternoon, warm air aloft and also slightly
drier air aloft should prevent most storms from becoming strong
to severe. However, majority of the storms will have the
potential to produce torrential downpours as PWATs remain above
normal in the 1.50 to 1.80 range but are down a little from the
last couple of days. Storms will move slowly east to southeast
but any that can hung up on ridge could produce some localized
flooding again.

Showers and thunderstorms should fade quickly this evening, but
with lingering heat and instability an approaching front may
bring some weakening but isolated shower activity into the far
western ridges after midnight.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 150 PM EDT Sunday...

No significant changes expected during the period as the large
scale dominating synoptic factor will remain a broad upper ridge
averaging near 595 db and stretching from the Rockies to the
Mid-Atlantic region. Most of the time the Mid-Atlantic region
will remain on the eastern periphery of the upper ridge, which
will keep us from the extreme heat remaining to our west and
also keep the door open to scattered diurnal convection through
the period. Most days seem to warrant chance pops with low
likely end pops across the western mountains. Precipitation
probabilities increase a bit toward midweek as a cold front
lingering to our north creeps a bit closer but probably remains
north of the I-64 corridor throughout this time frame.
Convection will remain largely diurnally driven with a maximum
in the 2 pm to 10 pm time frame and a minimum in the 4 am to 10
am time frame each day.

No significant change in temperature expected during the period.
850mb temperatures above 20C encompass a large portion of the
U.S. under the upper high, with a good size pocket of +20C to
+22C encompassing much of the central/southern Appalachians and
into the Mid-Atlantic region through the period. Some models
even show a few pixels around +24C. Thus, expect the 90s to
remain common for highs in the Piedmont and 80s across the
mountains, with any 70s confined to elevations above 3500 ft.
Dewpoints remain abnormally and consistently high with 70-75
dewpoints in most areas at elevations under 3500 ft. Thus heat
indices will continue to need to be examined on a day-to-day
basis.

/Confidence in Forecast Parameters/
Temperatures - Moderate to High,
Probabilities of Precipitation - Moderate,
Winds - High,
Thunderstorm Probabilities - Moderate.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 255 PM EDT Sunday...

An upper level ridge centered over the southern Appalachian
mountains will continue to bring hot and humid conditions to the
region into early next week.

Scattered to isolated showers and storms across the southern third
of the forecast area will fade quickly this evening with clearing
skies for the overnight, and some patchy fog again in the usual
mountain valleys. Temps may be a touch milder overnight as well
since dew pts have come up, especially across the northern half
of forecast area. The record high min temp for BLF was broken
last night and it might be milder tonight although the record is
also milder. Records for tonight through Tuesday are listed
below in the climate section.

Monday all forecast thermal profiles and overall pattern looks
very similar to today and if anything dew pts may be a touch
higher. There was a little mixing today across the north to
lower a few dew pts and this may happen again Monday but to a
lesser extend. This with similar high temps tomorrow and dew pts
at or perhaps a degree or two higher, we are again going with a
heat advisory for all of the Piedmont and some of the foothills
and including the Roanoke and southern Shenandoah Valleys.
Expect heat index readings by afternoon in this region to range
from 102-105 in the western parts to as high as 105-108 in the
Piedmont. Areas west of the heat advisory will still see heat
index readings in the mid and upper 90s many places.

As far as precip and storm chances, while a convective complex
will try and move into West Virginia late tonight it appears
doubtful and dying shower/storm activity will reach into
southeast WV by morning, so am keeping pops below mentionable
for the most part there. Mainly afternoon build ups again,
perhaps a little farther north in the mountains compared to
today, and then spreading again east of the Blue Ridge mainly
again south of US 58 where instability ridge is expected to be.
Can't rule out something isolated farther north and a few
convective-allowing models again suggest something between
Lynchburg and Charlottesville area, but not very confident in
that area so am keeping pops fairly low for the time being. Do
not see much risk for severe with any of these but given
adequate moisture in low levels and fairly slow moving storms,
some localized flooding is always possible.

Again, primary concern for Monday is the heat and humidity!

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
As of 200 PM EDT Sunday...

Conditions are expected to remain VFR through the period. The
exception will be some patchy river/mountain valley fog for a short
period late tonight across parts of the Greenbrier Valley of West
Virginia, including the area in and around KLWB. Here brief LIFR
vsbys/cigs are possible for a couple of hours around daybreak Monday.

Isolated to scattered showers and thunderstorms are expected
this afternoon into early evening mainly south of all TAF sites
except for KDAN, and KBLF may be close through about 21Z this
afternoon. A few storms may be in the vicinity of KDAN through
about 00Z.

Do not expect any storms much before 18Z Monday but more
isolated to scattered showers/storms are possible later in the
afternoon again mainly from KBLF to KDAN.

Winds will be light and variable through the forecast period.

Extended Aviation Discussion...

Overall mainly VFR weather to continue through most of next week. We
will continue to have afternoon and early evening scattered storms
through the extended period. Thus periods of sub-VFR are possible in
storms, and potential for late night/early morning fog at LWB/BCB
and perhaps other locations depending on daily significant rainfall.

&&

.CLIMATE...
Record temps for the next couple days at climate locations are
here.

Monday 07/20/2020
Site  MaxT Year  MinT Year  LoMax Year  HiMin Year
KBLF    92 1952    50 1909     68 2000     79 1995
KDAN   102 1977    58 1969     70 1929     79 1934
KLYH   102 1934    53 1909     67 1937     75 1942
KROA   104 1930    56 1947     66 1937     74 2019
KRNK    96 1930    41 1909     69 1937     69 1996

Tuesday 07/21/2020
Site  MaxT Year  MinT Year  LoMax Year  HiMin Year
KBLF    94 1934    45 1918     66 1970     78 1934
KDAN   102 1977    54 1928     65 1937     75 2015
KLYH   103 1926    54 1909     63 1939     80 1930
KROA   104 1926    49 1929     65 1939     75 2008
KRNK    99 1926    43 1929     66 1979     74 1934

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Heat Advisory until 9 PM EDT this evening for VAZ022-033>035-
     043>047-058-059.
     Heat Advisory from 1 PM to 9 PM EDT Monday for VAZ022>024-
     033>035-043>047-058-059.
NC...Heat Advisory until 9 PM EDT this evening for NCZ005-006.
     Heat Advisory from 1 PM to 9 PM EDT Monday for NCZ004>006.
WV...None.

&&

SYNOPSIS...RCS
NEAR TERM...SK
SHORT TERM...RAB
LONG TERM...RAB
AVIATION...RCS/SK
CLIMATE...SK
Hazardous weather outlook, Jul 19, 3:44 PM EDT, 2 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
344 PM EDT Sun Jul 19 2020

NCZ003-019-020-VAZ032-201945-
Surry-Wilkes-Yadkin-Patrick-
344 PM EDT Sun Jul 19 2020

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina and southwest Virginia.

.DAY ONE...This afternoon and tonight.

Heat index values this afternoon will be in the upper 90s to a little
over 100 in some locations.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Heat index values could reach 100-104 again on Monday in a few
locations.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ005-006-VAZ022-033>035-043>047-058-059-201945-
Rockingham-Caswell-Roanoke-Franklin-Bedford-Amherst-Henry-
Pittsylvania-Campbell-Appomattox-Buckingham-Halifax-Charlotte-
344 PM EDT Sun Jul 19 2020

...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM EDT MONDAY...

This Hazardous Weather Outlook is for north central North Carolina,
central Virginia, south central Virginia and west central Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory for today.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory for Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ004-VAZ023-024-201945-
Stokes-Botetourt-Rockbridge-
344 PM EDT Sun Jul 19 2020

...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM EDT MONDAY...

This Hazardous Weather Outlook is for north central North Carolina
and west central Virginia.

.DAY ONE...This afternoon and tonight.

Heat index values could reach 100 to 104 this afternoon.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Heat Advisory for Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ001-002-018-VAZ007-009>020-WVZ042>044-507-508-201945-
Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-
Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-Mercer-
Summers-Monroe-Eastern Greenbrier-Western Greenbrier-
344 PM EDT Sun Jul 19 2020

This Hazardous Weather Outlook is for northwest North Carolina,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Heat index values could reach as high as the mid to upper 90s
Monday afternoon in some of the mountain valleys.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 19, 2:50 PM EDT, 3 hours 26 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
250 PM EDT Sun Jul 19 2020

NCZ003-019-020-191915-
Yadkin-Surry-Wilkes-
250 PM EDT Sun Jul 19 2020

...A STRONG THUNDERSTORM WILL AFFECT
SOUTHWESTERN SURRY...EAST CENTRAL WILKES AND NORTHWESTERN YADKIN
COUNTIES...

At 250 PM EDT, a strong thunderstorm was located over Benham, or near
Mountain Park, moving southeast at 5 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Elkin...
Jonesville...
Mountain Park...
Pleasant Hill...
State Road...
Crutchfield...
and Benham.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3632 8099 3640 8089 3629 8067 3614 8088
TIME...MOT...LOC 1850Z 318DEG 6KT 3633 8091

VFJ
Special weather statement, Jul 19, 3:40 PM EDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
340 PM EDT Sun Jul 19 2020

VAZ010>013-192030-
Giles-Pulaski-Bland-Wythe-
340 PM EDT Sun Jul 19 2020

...A STRONG THUNDERSTORM WILL AFFECT
PULASKI...SOUTHWESTERN GILES...SOUTHEASTERN BLAND AND NORTHEASTERN
WYTHE COUNTIES...

At 339 PM EDT, a strong thunderstorm was located near Bland, moving
east at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Pulaski...
Wytheville...
Bland...
Dublin...
Max Meadows...
Allisonia...
and Poplar Hill.

LAT...LON 3721 8113 3724 8061 3723 8062 3723 8061
      3692 8065 3691 8067 3694 8115
TIME...MOT...LOC 1939Z 268DEG 17KT 3707 8105

VFJ
Special weather statement, Jul 19, 4:56 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
456 PM EDT Sun Jul 19 2020

NCZ002-003-VAZ015-016-032-192145-
Surry-Alleghany-Grayson-Patrick-Carroll-
456 PM EDT Sun Jul 19 2020

...A STRONG THUNDERSTORM WILL AFFECT
NORTHEASTERN ALLEGHANY AND NORTHERN SURRY COUNTIES IN NORTHWESTERN
NORTH CAROLINA...SOUTHEASTERN CARROLL...SOUTHEASTERN GRAYSON AND
SOUTHWESTERN PATRICK COUNTIES IN SOUTHWESTERN VIRGINIA...

At 455 PM EDT, a strong thunderstorm was located over Lambsburg, or 7
miles southeast of Galax, moving east at 20 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Mount Airy...
Flat Rock...
Fancy Gap...
Ararat...
Cana...
Bottom...
and Ennice.

LAT...LON 3650 8106 3663 8090 3673 8048 3671 8046
      3674 8046 3674 8044 3651 8044 3644 8045
TIME...MOT...LOC 2055Z 268DEG 16KT 3660 8081

VFJ
Local storm report, Jul 19, 5:24 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
524 PM EDT SUN JUL 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     2 NE PULASKI            37.07N 80.77W
07/19/2020                   PULASKI            VA   911 CALL CENTER

            TREE DOWN.

0416 PM     TSTM WND DMG     1 SE DUBLIN             37.11N 80.69W
07/19/2020                   PULASKI            VA   911 CALL CENTER

            TREE DOWN.

&&

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 2:50 PM EDTSpecial Weather StatementRNKYadkin25 min
Jul 19, 3:04 PM EDTHeat AdvisoryRNKCaswell, Rockingham, Stokes30 hr
Jul 19, 5:32 PM EDTSevere Thunderstorm WarningRNKAlleghany, Rockingham, Stokes, Surry58 min
Jul 19, 5:54 PM EDTSevere Thunderstorm WarningRNKAlleghany, Ashe, Watauga, Wilkes66 min
Jul 19, 6:19 PM EDTSpecial Weather StatementRNKStokes26 min
Jul 19, 6:41 PM EDTSpecial Weather StatementRNKStokes34 min

Nearby

Flash Flood Warnings in North Carolina, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.